Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Diagnosed with severe tonsillitis. Given cilicaine. Have dizziness, fever, sore throat and pus in the tonsils. Pain the arm. Are these related?

Hi, I had been diagnosed with severe tonsilitis about 2 days ago and have been given cilicaine vk to treat it, I have all the common symptoms like dizziness , fever, severe sore throat , migraine , pus spots on tonsils.. Etc but I have an aching pain in my upper left arm and am wondering if it tonsilitis related or caused by something else. Please help I am in so much pain
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  755
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Dear Angela
Hello I am am Ravinder Sharma ENT surgeon from India. On the basis of the symptoms described it appears that you have an acute infection in tonsils (acute tonsillitis). If not treated in time it may lead to neck abscess (peritonsillar abscess - pus collection around tonsil, parapharyngeal abscess - pus collection along the food pipe). Pain in left upper arm amy be because of this situation. But there are other possibilities too. In your case I would advise you for a Ear nose and throat consultation to actually rule out anything like this. As the medicines described here cilicaine vk appears to be trade name (pleae mention the active component in medicine - pharmacological name) I will not be able to comment on them. But this is for sure you will need a course of antibiotics and antiinflammatory drugs. Do let me know if anything else is required from my side
with warm regards
Ravinder Sharma
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor